# SDR SWAA031719

- Difficulty date: August 1, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 21,305 hours, 17,848 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 1061226
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT MLG UNSAFE LIGHT ILLUMINATED AFTER GEAR RETRACTION, RECYCLED GEAR ALL GEAR LIGHTS NORMAL.  REMOVED AND REPLACED LT MLG UPLOCK SENSOR PER MM.
